MAUDE Adverse Event Report: ARTHREX, INC. PIVOTPOST REPLACEMENT; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. PIVOTPOST REPLACEMENT; OPERATING ROOM TABLE ACCESS
Model Number PIVOTPOST REPLACEMENT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1560-02 serial/batch number (b)(6) was received for investigation.Functional testing was not conducted due to the damage to the instrument's rotation level was broken off.Visual evaluation noted that the rotation lever was broken off.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.
 
Event or Problem Description
On 9/13/2023, it was reported by a sales representative via sems-06030096 that an ar-1560-02 pivotpost replacement snapped off during a case.The clip broke off to where it is unusable, as it will not pivot at all.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1560-02 serial/batch number (b)(6) was received for investigation.Functional testing was not conducted due to the damage to the instrument's rotation level being broken off.Visual evaluation noted that the rotation lever was broken off.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photos.
 
Additional Manufacturer Narrative
**udi related data quality updates only** updated information in d4 for correct udi (b)(4).

Brand Name
PIVOTPOST REPLACEMENT
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17914730
Report Number1220246-2023-08140
Device Sequence Number20714254
Product Code BWN
UDI-Device Identifier00888867095205
UDI-Public(01)00888867095205(10)012144
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIVOTPOST REPLACEMENT
Device Catalogue NumberAR-1560-02
Device Lot Number012144
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by ManufacturerNot provided
Not provided
07/25/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date07/24/2024
07/25/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown